System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Applied Mathematics Letters}
Opublikowane w latach: 1960 - 2020
Grupowanie: brak
Znaleziono: 10 ( spośród około 52423 )

[1] Non-integrability of the semiclassical Jaynes-Cummings models without the rotating-wave approximation / Andrzej Maciejewski, Wojciech Szumiński, 2018. Applied Mathematics Letters Vol. 82, 132--139, ISSN: 0893-9659, bibliogr. rys. summ.
Słowa kluczowe: Differential Galois group, Non-integrability, Poincaré cross sections, Semi-classical Jaynes-Cummings models, Variational equations
Kod: CZR-JCR    BibTeX   (pkt: 35)    DOI: 10.1016/j.aml.2018.02.009         Cytowania wg Scopus: 1 [19-10-2020]
[AWCZ-22788] [data modyf: 25-05-2018 13:00]

[2] Invariance of a quasi-arithmetic mean with respect to a system of generalized Bajraktarević means / Janusz Matkowski, 2012. Applied Mathematics Letters Vol. 25, no 11, 1651--1655, ISSN: 0893-9659, bibliogr. summ.
Słowa kluczowe: Bajraktarević mean, functional equation, generalized Bajraktarević mean, invariant mean, mean, quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 30)    DOI: 10.1016/j.aml.2012.01.030         Cytowania wg Scopus: 3 [19-10-2020]
[AWCZ-16714] [data modyf: 28-11-2012 12:22]

[3] Interval differential equations with a second type Hukuhara derivative / Marek Malinowski, 2011. Applied Mathematics Letters Vol. 24, no 12, 2118--2123, ISSN: 0893-9659, bibliogr. summ.
Słowa kluczowe: Convergence principle, Interval differential equation, Second type Hukuhara derivative
Kod: CZR-JCR    BibTeX   (pkt: 30)    DOI: 10.1016/j.aml.2011.06.011         Cytowania wg Scopus: 56 [19-10-2020]
[AWCZ-16082] [data modyf: 28-11-2012 12:22]

[4] Solutions to stochastic fractional oscillation equations / Anna Karczewska, Carlos Lizama, 2010. Applied Mathematics Letters Vol. 23, iss 11, 1361--1366, ISSN: 0893-9659, bibliogr. summ.
Kod: CZR-JCR    BibTeX   (pkt: 27)        Cytowania wg Scopus: 6 [19-10-2020]
[AWCZ-15024] [data modyf: 17-09-2010 14:34]

[5] Blow-up conditions for nonlinear Volterra integral equations with power nonlinearity / Tomasz Małolepszy, Wojciech Okrasiński, 2008. Applied Mathematics Letters Vol. 21, no 3, 307--312, ISSN: 0893-9659, bibliogr. summ.
Słowa kluczowe: blow-up, nonlinear integral equations, power nonlinearity, volterra
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 8 [19-10-2020]
[AWCZ-12685] [data modyf: 07-08-2015 10:21]

[6] Chromatic polynomials of hypergraphs / Ewa Drgas-Burchardt, Ewa Łazuka, 2007. Applied Mathematics Letters Vol. 20, no 12, 1250--1254, ISSN: 0893-9659, bibliogr. summ.
Słowa kluczowe: chromatic coefficients, chromatic polynomials of hypergraphs, colourings, hypergraphs, partitions in hypergraphs
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 10 [19-10-2020]
[AWCZ-12466] [data modyf: 07-08-2015 10:22]

[7] Integrability of Hamiltonian systems and the Lame equation / Stanisław Kasperczuk, 2005. Applied Mathematics Letters Vol. 18, 555--561, ISSN: 0893-9659, bibliogr. summ.
Słowa kluczowe: Hamiltonian systems, Henon-Heiles system, Lame equation, NVE, basically periodic solutions, integrability, monodromy matrix
Kod: CZR-JCR    BibTeX   (pkt: [20])
[AWCZ-10160] [data modyf: 04-04-2005 09:59]

[8] Robust output feedback stabilization for two-dimensional continuous systems in Roesser form / James Lam, Shengyuan Xu, Yun Zou, Zhiping Lin, Krzysztof Gałkowski, 2004. Applied Mathematics Letters Vol. 17, 1331--1341, ISSN: 0893-9659, bibliogr. rys. summ.
Słowa kluczowe: linear matrix inequality, output feedback, robust stabilization, two-dimensional continous systems, uncertain systems
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 52 [19-10-2020]
[AWCZ-10051] [data modyf: 07-08-2015 10:21]

[9] Steady states for a model of interacting particles / Andrzej Krzywicki, Tadeusz Nadzieja, 2000. Applied Mathematics Letters Vol. 13, 113--117, ISSN: 0893-9659, bibliogr. summ.
Słowa kluczowe: Cloud of interacting particles, Nonlocal elliptic problem
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 2 [19-10-2020]
[AWCZ-2440] [data modyf: 07-08-2015 10:22]

[10] Determination of the Interface Position for Some Nonlinear Diffusion Problems / Wojciech Okrasiński, S. Vila, 1998. Applied Mathematics Letters Vol. 11, no 4, 85--89, ISSN: 0893-9659, bibliogr. tab. summ.
Słowa kluczowe: Interface front determination, Nonlinear diffusion
Kod: CZR-JCR    BibTeX   (pkt: [20])        Cytowania wg Scopus: 4 [19-10-2020]
[AWCZ-2501] [data modyf: 07-08-2015 10:22]


Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski